# SDR SIMA20130717005

- Difficulty date: July 17, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 25,539 hours, 17,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CEILING EMERGENCY LIGHTS WERE INOPERATIVE.  ACFT REMOVED FROM SERVICE.  INSPECTED AND FOUND ONLY NR 2 CEILING LEVEL FLOOD LIGHT TO BE INOPERATIVE.  FOUND CONNECTOR J357 LOOSE. SECURED CONNECTOR. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
